# SDR MASA200602431

- Difficulty date: October 12, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 9,187 hours, 7,023 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 766389M
- Part serial: 0366
- Condition: Warning Message
- Location: Spoilers
- Part time: 887 hours, 670 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2709 PHX.  SPOILER STAB FAULT AND SLATS HALFSPEED STATUS MESSAGE.  MX REPLACED SFECU.
